# SDR QXEA200701154

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,994 hours, 10,636 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Unknown
- Condition: Unknown
- Location: Stick Pusher
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2369, RETURNED TO GATE, ON PUSH BACK DURING ENGINE START MASTER CAUTION "PUSHER SYSTEM FAIL".  MAINTENANCE CYCLED NR 1 AND NR 2 SPM CIRCUIT BREAKERS.  PERFORMED OPERATIONAL CHECK OF THE ELEVATOR CONTROL STICK PUSHER SYSTEM.  OPERATIONAL CHECK GOOD.  NO FAULT REPORTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
